# SDR QXEA0003349

- Difficulty date: November 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND MAIN LANDING GEAR BRACKET AFT LUG HAS CHAFE DAMAGE FROM HYDRAULIC RETURN LINE. REPAIRED IAW FOKKER SRM 51-10-4 AND HORIZON AIR EA 4-53-1405.
